# SDR HNAA2024031500192

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,338 hours, 49,607 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: NOTREPORTED
- Condition: Warning Message
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 1 VLV CLOSED EICAS MESSAGE DISPLAYED FOR APROX 20 MINS.  SELF CLEARED AND DID NOT REAPPEAR.   R&R E1 BLEED VALVE. NO FIX. DONE IAW AMM 36-11-05. R&R BLEED 1 PUSH BUTTON IAW AMM 20-13-04-04. OPS CHECK GOOD. A/C OK FOR SERVICE
